# SDR 9720893247

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH AFTER LANDING GEAR SELECTED DOWN, THE LEFT MAIN GEAR UNLOCKED INDICATION MESSAGE WAS DISPLAYED.  CREW RECYCLED LANDING GEAR.  DECLARED AN EMERGENCY AND PERFORMED A GRAVITY EXTENSION RESULTING IN ALL THREE GEAR INDICATING DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT MAIN DOWNLOCK SENSOR 15GA, OPERATIONAL CHECK OK.
